# SDR SWIA202158172

- Difficulty date: March 30, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOOR BEAM AT RBL 9 HAS A SHEARED NUTPLATE ON ITS INBOARD FLANGE AT APPROX. FS 559+6 AND CORROSION AROUND THE NUTPLATE ON ITS OUTBOARD FLANGE AT APPROX. FS 559+6. (MARKED WITH RED GREASE PENCIL)     (C-CHECK RO 5/16/2021)    REMOVED CORROSION ON FLOOR BEAM ON RBL9 O/B FLANG AT APPROX FS559+6, REF CRJ 200 SRM 51-21-06. EVALUATED AND FOUND TO BE OUT OF LIMITS. SUBMITTED TO ENGINEERING AND RECEIVED REO 601R-53-51-577 REV--P1, 2021-04-13. REPAIRED PER REO 601R-53-51-577 REV--,  2021-04-26. ALL STEPS COMPLIED WITH. COMPLIED WITH 51-900-1003-SKY.
